Publications and Preprints (Mathematics)

2011

  • Maximal Abelian Torsion Subgroups of Diff(C,0). Kingshook Biswas Discrete Contin. Dyn. Syst. 29 (2011), no. 3, 839-844.
  •  Nash Equilibria via Duality and Homological Selection, submitted, (Arnab Basu, Samik BasuMahan Mj), arXiv:1111.0754
  • Minimal free resolution for certain affine monomial curves , (Indranath Sengupta, Philippe Gimenez and Hema Srinivasan), Contemporary Mathematics Volume 555, 2011
  • Simultaneous Linearization of Germs of Commuting Holomorphic Diffeomorphisms, Kingshook Biswas to appear in "Ergodic Theory and Dynamical Systems", arxiv:0911.2766.
  • On The Smoothness of Blowups for Certain Monomial Curves, (Indranath Sengupta and Debasish Mukhopadhyay) appeared online in Beitr. Algebra Geom. 2011
  • Pattern Rigidity in Hyperbolic Spaces: Duality and PD Subgroups, (Kingshook Biswas and Mahan Mj), to appear in Groups, Geometry and Dynamics
  • Relative Hyperbolicity, Trees of Spaces and Cannon-Thurston Maps, (Mahan Mj and Abhijit Pal), Geometriae Dedicata, 151(1), 2011, pp. 59-78, arXiv:0708.3578
  • Three manifold groups, Kaehler groups and complex surfaces, (Indranil Biswas, Mahan MjHarish Seshadri), to appear in Communications in Contemporary Mathematics, arXiv:1101.1162
  • On Discreteness of Commensurators, Mahan Mj Geometry and Topology 15 (2011) 331-350 , arXiv:1006.5237
  • Cannon-Thurston Maps, i-bounded Geometry and a theorem of McMullen, Mahan MjActes du seminaire Theorie spectrale et geometrie, vol 28, Annee 2009-10, 63-108; 2011, arXiv:math/0511104

2010

  • Invariants of Nonlinearizable Holomorphic Dynamics, Kingshook Biswas Discrete Contin. Dyn. Syst. 26 (2010), no. 3, 847-856.  
  • Ball remotality of M-ideals in some function spaces and function algebras, Pradipta Bandyopadhyay, Tanmoy Paul, Ashoke Roy Positivity 14 (2010), no. 3, 459-471
  •  Semiconjugacies Between Relatively Hyperbolic Boundaries, submitted, (Shubhabrata DasMahan Mj), arXiv:1007.2547
  • Uniformization of simply connected finite type log-Riemann surfaces (Kingshook Biswas and Ricardo Perez-Marco), preprint 2010, arXiv:1011.0812.
  • Caratheodory convergence of log-Riemann surfaces and Euler's formula, (Kingshook Biswas and Ricardo Perez-Marco), preprint 2010, arXiv:1011.0535.
  • Positive area and inaccessible fixed points for hedgehogs, Kingshook Biswas preprint 2010, arXiv:1010.4496. 
  • Quasiconformal Deformations of Nonlinearizable germs, Kingshook Biswas submitted, arxiv:1001.0290. 
  • Cannon-Thurston Maps for Kleinian Groups, Mahan Mj, preprint, arxiv:1002.0996

2009

  • Cannon-Thurston Maps and Bounded Geometry, Mahan MjTeichmuller Theory and Moduli Problems No. 10, 2009, pp. 489-511, Proceedings of Workshop on Teichmuller Theory at HRI, Allahabad, published by Ramanujan Mathematical Society
  • Cannon-Thurston Maps for Pared Manifolds of Bounded Geometry, Mahan Mj Geometry and Topology 13 (2009) 189-245, arXiv:math/0503581
  • Pattern Rigidity and the Hilbert-Smith Conjecture, Mahan Mj, submitted, arXiv:0906.4243 
  • Splittings and C-Complexes, ( Mahan MjPeter Scott and G. A. Swarup), Algebraic and Geometric Topology 9 (2009) 1971-1986, arXiv:0906.1149
  • Mapping Class Groups and Interpolating Complexes: Rank, Mahan MjJ. Ramanujan Math. Soc. 24(4), 2009, pp. 341-357, arXiv:0706.2740
  • Densely ball remotal subspaces of C(K) , Pradipta Bandyopadhyay, Tanmoy Paul, Ashoke Roy Indag. Math. (N.S.) 20 (2009), no. 3, 381-395
  • Flows, Fixed Points and Rigidity for Kleinian Groups, Kingshook Biswas submitted, arXiv:0903.2419 preprint 
  • THE REES ALGEBRA FOR CERTAIN MONOMIAL CURVES, submitted,  2009, (Indranath Sengupta and Debasish Mukhopadhyay)

2008

  • HF-hash : Hash Functions Using Restricted HFE Challenge-1, submitted, 2008, with D. Dey, P. R. Mishra, Indranath Sengupta
  • Relative Rigidity, Quasiconvexity and C-Complexes, Mahan Mj Algebraic and Geometric Topology 8 (2008) pp. 1691-1716 , arXiv:0704.1922
  • Hedgehogs of Hausdorff Dimension One, Kingshook Biswas Ergodic Theory and Dynamical Systems, Volume 28, Issue 06, December 2008, pp 1713-1727

2007

  • Ending Laminations and Cannon-Thurston Maps, Mahan Mj, with an Appendix written jointly with Shubhabrata Das, submitted, arXiv:math/0701725, arXiv:1002.2090
  • A Combination Theorem for Strong Relative Hyperbolicity, ( Mahan Mj and Lawrence Reeves), Geometry and Topology 12 (2008) pp. 1777-1798, arXiv:math/0611601

2006

  • Cannon-Thurston Maps for Surface Groups, Mahan Mj, submitted, arXiv:math/0607509

2005

  • Cannon-Thurston Maps for Surface Groups: An Exposition of Amalgamation Geometry and Split Geometry, submitted, Mahan Mj, arXiv:math/0512539